Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
DolceGabbanaAddict

Outburst of anger and sadness from Accutane?

Well, today I experienced my first breakdown in perhaps my whole life maybe and suprisingly after one of the best days of my life (yesterday). Well today me and my friends were supposed to go to the mall and I really really really wanted to go like badly. But we didn't have a ride home because all of our parents were going out for the night and so like I was really really like sad and I usually don't get sad and I even started yelling and screaming at my mom and I actually started crying for no reason, I got over not going to the mall, but I kind of got depressed when I yelled that my friends neevr want to do anything and I hate them and thats when I just broke out crying. I haven't done that since I was a child and I really felt bad and while I was cyring I realized wait this isn't right, why am I crying over this, but yet I still continued to cry. I don't want to like blame it on Accutane, but I definitely think it helped me get as angry and as sad as I did. Should I report this to my doctor or anyone for that matter? Or is it just a one incident thing? I'm feeling better now since my mom took me and stuff after she finished her school paper before she went out. I just never really get that bad well actually sometimes I do, but it jsut didn't feel right because when I started to accuse my friends of like not ebing good friends, that really came form nowhere, it wasn't even like related and I'm probably just being paranoid about it and it was just me and not the Accutane. Oh by the way I look better already and I'm not joking, my mom when I woke up was like oh my god go look at your face in the mirror and its only been 9 days. What do you guys make of this?

Share this post


Link to post
Share on other sites

The thing is that accutane may or may not be the culprit in your case. Anything is possible with accutane, and I certainly hope that it was just your emotions playing a trick on you.

I'm glad you feel better now. Now, if stuff like this keeps happening, please go tell your doctor. Like I said, Accutane CAN affect you mentally; it's just not common. If it's just one time thing, then it's safe to assume it was just you.

ciao

Share this post


Link to post
Share on other sites

Thanks, I appreciate the help. I hope it is just a one time thing as well. Whats funny is that would only be the side effect I have so far, other than lower back pain a little bit when I bend down or go to lie down on my bed at night. No dryness, chapped lips, bloody noses (not that I've ever gotten one before anyways), or dry eyes. Just so far results which is a good thing. Thanks though I will keep a look out for anymore outbursts like this. I was really suprised because I've been so happy since I've been on it. It seemed like an opposite effect of a deppresent, so maybe it was just my emotions and not the pill. Thanks though, I appreciate it.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×